# SDR USAA2009082692254

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 37,750 hours, 14,303 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820303
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - TRIPLE GEAR CHANGE - MAJOR REPAIR - EXCESSIVE PLAY AT AFT HINGE FITTING OF RIGHT AFT NOSE LANDING GEAR DOOR BETWEEN FR19 TO FR20, S41R, -Y510.  REPLACED AFT HINGE FITTING OF RIGHT AFT NOSE LANDING GEAR DOOR BETWEEN FR19 TO FR20, S41R, -Y510 IAW A320 CMM 52-82-32.
